MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70071-DF120
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer will not return any of the affected administration sets for investigation.The complaint couldn't be confirmed.Use error might contribute to the event as reported by the user.
 
Event or Problem Description
On (b)(6) 2019, a distributor of zyno medical reported an administration set leaking issue.A user facility representative contacted the distributor stating that an administration set model b2-70071-df120 lot number 16095885 leaked from the 1.2-micron filter.This was one of 3 occurrences at a long term care facility.She stated that typically when it occurred the resident heard it pop and then called the nurse.She stated that they were following protocol by being sure to use the 1.2-micron filter.She also stated she will contact the facility to ask if they saved any of the sets that leaked and if they could send a photo of any of them.The distributor followed up with the user facility representative for further information, advising that they not use sets on their expiration month, and did not receive a response.On (b)(6) 2019, the distributor provided further information about the complaint.The distributor got a call from the number (b)(6) from a pharmacist at the user facility, who stated it is possible that in this case the nurses mixed up the 1.2-micron filter with the 0.2-micron filter sets, despite their being different colors.The pharmacist wanted to be sure there had not been any other reports of the 1.2 micron filter bursting before he reminded the nurses to use the sets with the correct filter.The distributor assured the pharmacist that no other recent reports of the nature had been received by the distributor.The pharmacist stated no sets would be returned to the distributor from this or other previous incidents of this nature but that in the future they would take a photo and send in the sets.The device operator was a licensed practical nurse.The medication being infused was total parenteral nutrition with lipids.A patient was involved but not harmed or injured.The contract manufacturer of the affected device is becton, dickinson and company.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key9115704
Report Number3006575795-2019-00028
Device Sequence Number1912875
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2019
Device Model NumberB2-70071-DF120
Device Lot Number16095885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1